zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Controllability of non-densely defined impulsive neutral functional differential systems with infinite delay in Banach spaces. (English) Zbl 1200.93020
Summary: We investigate the controllability for a class of abstract impulsive neutral functional differential systems with infinite delay where the linear part is non-densely defined and satisfies the Hille-Yosida condition. The approach used is Schauder’s fixed point theorem combined with operator semigroups. Particularly, the compactness of the operator semigroups is not needed in this article.

MSC:
93B05Controllability
34K40Neutral functional-differential equations
93C25Control systems in abstract spaces
93B28Operator-theoretic methods in systems theory
WorldCat.org
Full Text: DOI
References:
[1] Bainov, D. D.; Simeonov, P. S.: Systems with impulsive effect, (1989) · Zbl 0671.34052
[2] Chang, Y. -K.; Anguraj, A.; Arjunan, M. Mallika: Existence results for impulsive neutral functional differential equations with infinite delay, Nonlinear analysis: hybrid systems 2, No. 1, 209-218 (2008) · Zbl 1170.35467 · doi:10.1016/j.nahs.2007.10.001
[3] Chang, Y. -K.; Anguraj, A.; Arjunan, M. Mallika: Existence results for non-densely defined neutral impulsive differential inclusions with nonlocal conditions, Journal of applied mathematics and computation 28, No. 1, 79-91 (2008) · Zbl 1160.34072 · doi:10.1007/s12190-008-0078-8
[4] Chang, Y. -K.; Anguraj, A.; Arjunan, M. Mallika: Controllability of impulsive neutral functional differential inclusions with infinite delay in Banach spaces, Chaos, solitons & fractals 39:4, 1864-1876 (2009) · Zbl 1197.93060
[5] Chang, Y. -K.: Controllability of impulsive functional differential systems with infinite delay in Banach spaces, Chaos, solitons & fractals 33, No. 5, 1601-1609 (2007) · Zbl 1136.93006
[6] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations, (1989) · Zbl 0718.34011
[7] Samoilenko, A. M.; Perestyuk, N. A.: Impulsive differential equations, (1995) · Zbl 0837.34003
[8] Li, M. L.; Wang, M. S.; Zhang, F. Q.: Controllability of impulsive functional differential systems in Banach spaces, Chaos, solitons & fractals 29, 175-181 (2006) · Zbl 1110.34057
[9] Liu, B.: Controllability of impulsive neutral functional differential inclusions with infinite delay, Nonlinear analysis 60, 1533-1552 (2005) · Zbl 1079.93008 · doi:10.1016/j.na.2004.11.022
[10] Yang, Z. Y.; Blanke, M.: A unified approach to controllability analysis for hybrid systems, Nonlinear analysis: hybrid systems 1, 212-222 (2007) · Zbl 1117.93015 · doi:10.1016/j.nahs.2006.08.002
[11] Benchohra, M.; Ntouyas, S. K.: Controllability of nonlinear differential equations in Banach spaces with nonlocal conditions, Journal of optimzation theory and applications 110, No. 2, 315-324 (2001) · Zbl 0999.93010 · doi:10.1023/A:1017575212762
[12] Benchohra, M.; Ntouyas, S. K.: Controllability of nonlinear integrodifferential inclusions in Banach spaces with nonlocal conditions, Fasciculi mathematici 31, 5-22 (2001) · Zbl 1031.93024
[13] Benchohra, M.; Gorniewicz, L.; Ntouyas, S. K.; Ouahab, A.: Controllability results for nondensely defined semilinear functional differential equations, Journal for analysis and its applications 25, 311-325 (2006) · Zbl 1101.93007 · doi:10.4171/ZAA/1291
[14] Fu, X.: Controllability of neutral functional differential systems in abstract spaces, Applied mathematics and computation 141, 281-296 (2003) · Zbl 1175.93029 · doi:10.1016/S0096-3003(02)00253-9
[15] Fu, X.; Liu, X.: Controllability of non-densely defined neutral functional differential systems in abstract space, Chinese annals of mathematics 28 B, No. 2, 243-252 (2007) · Zbl 1127.34047 · doi:10.1007/s11401-005-0028-9
[16] Gatsori, E. P.: Controllability results for nondensely defined evolution differential equations with nonlocal conditions, Journal of mathematical analysis and applications 297, 194-211 (2004) · Zbl 1059.34037 · doi:10.1016/j.jmaa.2004.04.055
[17] Henderson, J.; Ouahab, A.: Controllability of nondensely defined impulsive functional semilinear differential inclusions in Fréchet spaces, International journal of applied mathematics & statistics 9, No. J07, 35-54 (2007) · Zbl 1143.34051
[18] Park, J. Y.; Balachandran, K.; Arthi, G.: Controllability of impulsive neutral integrodifferential systems with infinite delay in Banach spaces, Nonlinear analysis: hybrid systems 3, No. 3, 184-194 (2009) · Zbl 1184.93020 · doi:10.1016/j.nahs.2008.12.002
[19] Da Prato, G.; Sinestrari, E.: Differential operators with non-dense domain, Annali Della scuola normale superiore di Pisa, classe di scienze 14, 285-344 (1987) · Zbl 0652.34069 · numdam:ASNSP_1987_4_14_2_285_0
[20] Balachandran, K.; Ananthi, E. R.: Controllability of neutral functional integrodifferential infinite delay systems in Banach spaces, Taiwanese journal of mathematics 8, 689-702 (2004) · Zbl 1072.93004
[21] Fu, X. L.: Controllability of abstract neutral functional differential systems with unbounded delay, Applied mathematics and computation 151, 299-314 (2004) · Zbl 1044.93008 · doi:10.1016/S0096-3003(03)00342-4
[22] Yan, B. Q.: Boundary value problems on the half-line with impulses with infinite delay, Journal of mathematical analysis and applications 259, 94-114 (2001) · Zbl 1009.34059 · doi:10.1006/jmaa.2000.7392
[23] Kellerman, H.; Hieber, M.: Integrated semigroups, Journal of functional analysis 84, 160-180 (1989) · Zbl 0689.47014 · doi:10.1016/0022-1236(89)90116-X
[24] Yosida, K.: Functional analysis, (1980) · Zbl 0435.46002
[25] Pazy, A.: Semigroups of linear operators and applications to partial differential equations, (1983) · Zbl 0516.47023
[26] Quinn, M. D.; Carmichael, N.: An approach to nonlinear control problems using fixed point methods, degree theory and pseudo-inverses, Numerical functional analysis and optimization 7, 197-219 (1985) · Zbl 0563.93013 · doi:10.1080/01630568508816189
[27] Xue, X.: Nonlocal nonlinear differential equation with measure of noncompactness in Banach spaces, Nonlinear analysis 70, No. 7, 2593-2601 (2009) · Zbl 1176.34071 · doi:10.1016/j.na.2008.03.046